# SDR 14011NOV2907

- Difficulty date: November 29, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Agusta A119
- Aircraft serial: 14011
- Aircraft time: 3,389 hours, 10,151 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Part number: 109034217103
- Condition: Cracked
- Location: Cowling
- Part time: 1,004 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COWLING STIFFENER CRACKED AT APPROX. STA. 4960, WL 1979, BL 510. THE CRACK RUNS COMPLETELY THROUGH THE STIFFENER IN THE AREA OF THE CUTOUT FOR THE OIL BREATHER TUBE INSTALLED ONTO THE ENGINE.
